# SDR 05FDEA04276

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR DUCT CUTOUT ON SKIN HAS AN EXTERNAL TRIPLE DOUBLER REPAIR ON THE UPPER AFT CORNER BETWEEN STA 576-590 LONG 44 TO 46 DIM 14 X 12.5 INCHES, 10 X 11.5 INCHES.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 53-20-00 FIG 2 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P1.
